REAL

Items where Author is "Yang, Hui"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Yang, Hui and Wang, Changjia (2019) On the existence, uniqueness and regularity of solutions for a class of micropolar fluids with shear dependent viscosities. Electronic Journal of Qualitative Theory of Differential Equations, 2019 (63). pp. 1-21. ISSN 1417-3875

This list was generated on Fri Mar 28 14:37:03 2025 CET.